MAUDE Adverse Event Report: TELEXFLEX LLC. TURNPIKE LP CATHETER; CATHETER, PERCUTANEOUS

TELEXFLEX LLC. TURNPIKE LP CATHETER; CATHETER, PERCUTANEOUS
Catalog Number 5639
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Tuenpike lp catheter lot # 73b24001018, ref 5639, exp 2026-02-27.Came apart while in use and adhered to guide wire.Both pieces were retrieved by performing physician.No impact to patient or others.

Brand Name
TURNPIKE LP CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
TELEXFLEX LLC.
minneapolis MN
MDR Report Key19839562
Report NumberMW5157635
Device Sequence Number6888457
Product Code DQY
UDI-Device Identifier10841156110697
UDI-Public(01)10841156110697
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2026
Device Catalogue Number5639
Device Lot Number73B2401018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient SexMale
Patient Weight98 KG
Patient EthnicityNon Hispanic
Patient RaceWhite